MathSciNet Relay Station
MathSciNet bibliographic data
MR25662 36.0X
Bergman, S.; Schiffer, M. Kernel functions in the theory of partial differential equations of elliptic type. Duke Math. J. 15, (1948). 535–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement